RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2015, Volume 18, Number 4, Pages 61–74 (Mi sjim904)  

This article is cited in 1 scientific paper (total in 1 paper)

On the solvability of the problem of realization of the operator functions of a nonlinear regulator of a second-order dynamical system

A. V. Lakeeva, Yu. E. Linkeb, V. A. Rusanova

a Matrosov Institute for System Dynamics and Control Theory SB RAS, 134 Lermontov st., 664033 Irkutsk
b National Research Irkutsk State Technical University, 83 Lermontov st., 664074 Irkutsk

Abstract: We study solvability of the problem of the realization of a nonlinear program-position regulator for a nonstationary second-order dynamical system which contains (as admissible solutions) a bundle of nonlinear infinite-dimensional controlled dynamical processes in a separable Hilbert space.

Keywords: inverse problem of system analysis, nonlinear differential realization.

DOI: https://doi.org/10.17377/sibjim.2015.18.407

Full text: PDF file (294 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.938.5
Received: 20.04.2015

Citation: A. V. Lakeev, Yu. E. Linke, V. A. Rusanov, “On the solvability of the problem of realization of the operator functions of a nonlinear regulator of a second-order dynamical system”, Sib. Zh. Ind. Mat., 18:4 (2015), 61–74

Citation in format AMSBIB
\Bibitem{LakLinRus15}
\by A.~V.~Lakeev, Yu.~E.~Linke, V.~A.~Rusanov
\paper On the solvability of the problem of realization of the operator functions of a~nonlinear regulator of a~second-order dynamical system
\jour Sib. Zh. Ind. Mat.
\yr 2015
\vol 18
\issue 4
\pages 61--74
\mathnet{http://mi.mathnet.ru/sjim904}
\crossref{https://doi.org/10.17377/sibjim.2015.18.407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3549850}
\elib{http://elibrary.ru/item.asp?id=24119701}


Linking options:
  • http://mi.mathnet.ru/eng/sjim904
  • http://mi.mathnet.ru/eng/sjim/v18/i4/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lakeyev, Yu. E. Linke, V. A. Rusanov, “To the structure identification of a nonlinear regulator for a nonstationary hyperbolic system”, Dokl. Math., 93:3 (2016), 339–343  crossref  crossref  isi  elib
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:167
    Full text:51
    References:23
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020